# SDR DL72K953468

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV CK, DENT TOP SIDE OF RT ELEVATOR OB SIDE .5 BY .3125, .1875 DEEP.  REPAIRED PER SRM 55-20-3 FIG 4.
